# SDR SWAA2020052674610

- Difficulty date: May 2, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT RT STA 500-500A RBL 23 STR25R Z CHANNEL CORROSION SPOTS.  REMOVED AND REPLACED Z-CHANNEL CORRODED AT FWD CARGO COMPARTMENT RT BETWEEN FS 500-500A IN REF SRM 51-40-02-0G-0 AND DRAWING #143A0080.
